# SDR SWAA2021111943815

- Difficulty date: November 15, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737*
- Aircraft serial: 29817
- Aircraft time: 68,454 hours, 40,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVER WING EXIT SIGN MISSING ; / [01] INSALLED MISSING SIGH PER MM 33-51-01
